# SDR SWIA200413326

- Difficulty date: May 5, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 12,174 hours, 16,425 cycles
- Engine: Pwa PW118B
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD NACELLE BRACKET ATTACHED TO GEAR DOOR HINGE POINT FRAME AND CRADLE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER ON LEFT OUTBOARD HALF FRAME ATTACH BRACKET IAW 120 SRM 51-10-02 PG 2 SEC 2B.
